MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number Xper Flex Cardio Physiomonitoring System
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included system tests.The results of the analysis indicated the unit was working well with no issues; however, philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the device timed out and the patient went into respiratory arrest during a restart.The customer indicated the customer noticed the arrest when the patient became unresponsive.Additional information was not provided; therefore, good faith efforts are being performed.
 
Event or Problem Description
Philips received a complaint on an xper fc2010 rev e exchange device indicating that the device timed out and the patient went into respiratory arrest during a restart.The customer indicated they noticed the arrest when the patient became unresponsive.Additional information was requested related to the patient outcome, interventions required and device contribution; however, it was not provided, despite multiple requests.
 
Additional Manufacturer Narrative
Analysis was performed by a field service engineer (fse) which included system tests.The results of the analysis indicated the unit was working well with no issues.Based on the results of the analysis, the product malfunction was unable to be confirmed.As for precautionary measures, xper fc2010 device was replaced.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key25530744
Report Number1051786-2026-100037
Device Sequence Number18541338
Product Code MWI
UDI-Device Identifier00884838093645
UDI-Public(01)00884838093645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXper Flex Cardio Physiomonitoring System
Device Catalogue Number453564845831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/25/2026
08/27/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date08/27/2026
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown